# SDR DALA2017121408614

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 45,053 hours, 37,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON DOOR AT ARRIVAL.  INSPECTED, EVALUATED AND PERFORMED TEMPORARY REPAIR IAW ERA 564228-14.  PERMANENT REPAIR PERFORMED ON L1 DOOR IAW ERA 564228-14, RV O.
